Determined to Lose weight

Discussion in 'My Experience with Duromine' started by Determined, Feb 13, 2013.

  1. Determined

    Determined New Member
    Registered

    Joined:
    Feb 13, 2013
    Messages:
    3
    Likes Received:
    0
    Hi all,

    I started taking duromine on Friday, I am really excited to start losing the weight. My current weight is 88kg and 172cm ..my target is 75kg, thats 13kg's to lose ..I have been feeling so low and very faint since I started taking it, not sure if that is some of the side effects....:confused:
     
  2. mokgobo

    mokgobo New Member
    Registered

    Joined:
    Feb 11, 2013
    Messages:
    1
    Likes Received:
    0
    I am starting tomorrow, I am so excited
     
  3. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Hello Determined! :)
    It is nice to meet you here. I must say that 13kg to lose is easily achievable, comparing to many others goals...mine including) )
    But side effects are no good! Feeling of faint is probably caused by poor diet, yes yes your body still needs to get nutrients to stay active, even if you are trying to lose weight.
    So, you should better include more proteins and little carbs at the first half of the day. Don't worry, carbs disappear fast if taken in the morning. But instead you will have enough energy.
    P.S. What dosage do you take?
     
  4. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Good luck and no side effects for you, darling!

    xoxo
    Kate
     
  5. Determined

    Determined New Member
    Registered

    Joined:
    Feb 13, 2013
    Messages:
    3
    Likes Received:
    0


    Thank you for that, It could be my body is in shock as I have stopped eating carbs which were always a major part of my diet before ( rice, potatoes, pasta, etc) i have replaced that with vegetables and meat for dinner. I went on the scale today, I have lost a kilo when I checked this morning. The other worrying part is that my heart seems to be beating faster, donno if it's just not me imagining things...
     
  6. Determined

    Determined New Member
    Registered

    Joined:
    Feb 13, 2013
    Messages:
    3
    Likes Received:
    0
    I am on the 30mg, I weighed myself on day 7, I have only lost 1kg and 0.5inches on my waist, I have been jogging three times a week and I must say the side effects have now subsided..I sleep well and drink 2 Litres a day
     
Loading...